# SDR DALA1135489220

- Difficulty date: December 15, 2010
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N920DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53582
- Aircraft time: 30,433 hours, 21,674 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5936597U505
- Condition: Corroded
- Location: Bs 1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COMPARTMENT CARGO SURFACE CORRSION ON FLOORBOARD SUPPORT STA 1212 LGN 28L-28R.  REMOVED CORROSION ON FLOOR SUPPORT ORIG THICKNESS .063 AFTER BLENDING .50 REMAINS .013 MAT LOSS OUT OF LIMITS PER SRM 53-00-01 PG 9.  REPLACED FLOOR SUPPORT.
